I've decided for this post to turn things around, examine the stuff going on and take a look at things from another point of view. Following my post about having to stop taking soranifeb (I'm on the Sorce drugs trial) for a couple of weeks, I thought it was only fair to flex my glass half full side of myself. The Me which reframe's and looks at the brighter side of situations.
If you don't know what's be going on you can take a look at the post by clicking here
- Firstly I've always known what a wonderful bunch of people I hang out with on Twitter and Facebook, but the positive comments, page views and tweets have blown me away. Sometimes I forget how absolutely fabulous you all are, and take you for granted. You really made a difference and made my feel so lucky and loved.
- I also got a chance to chuckle at the sensible, bizarre and funny comment from brother too (let me know what you think!)
- Okay, so I can't take the tablets for a couple of weeks, but there are benefits to that too! No need to stress about taking them out with me.
- They have to be taken on an empty stomach, so two hours after food or one hour before, as close to 12 hours apart as you can. Sounds so easy doesn't it? I love my food, I've found it hard. Say no more. But for the next two weeks, if I want a snack before bed, or a hot milky drink I can!
- No more alarms on my phone to remind me to take the morning dose at 11am. Excellent!
- Hopefully by giving my body a break from the drug, the side effects will subside too. My feet won't hurt anymore and I can go for a long walk. I enjoyed them so much when I was recuperating after my hysterectomy. The dog is going to love me again :)
- My swollen tummy will go down and trousers will fit again (just in time for the Christmas party too!)
- No more stomach grumbling noises and anxious looks to make sure the toilet is free.
- No more mad dashes to the loo at all times of the day. Maybe I can attend a whole meeting without excusing myself (the worst meeting I had to leave twice in hour)
- I can unpack my 'in an emergency replacement clothes' bag for a while too!
- Maybe my energy levels will increase; I can give the gym a visit or two and stay awake past 10.30pm
- Also the pins and needles in my feet at night will subside, no more wiggling to wake them up.
- I can post and link up with Michelle's reasons to be cheerful linky, I've missed you!
I have no idea what these tablets are, but it sounds very positive to stop for a while! good luck xReplyDelete
Sounds like you have a lot on your plate. Nice to see you taking part and looking on the brighter side of things.ReplyDelete
Gosh what a lot you have been through. You are pretty amazing to have that attitude of wanting the drug trial to work so that it helps others in the future. I also love that despite all you are going through - you have got a long list of reasons to be cheerful - well done you! xxxReplyDelete
You have an amazing outlook with all you are going through. I really hope your side effects wear off and you can enjoy your meds break fully. Take care lovely and have a great weekend xxReplyDelete
Your outlook on life and ability to turn things around amazes me and is something I strive towards - I learn a great deal from you, I've been away from blogging for too long and need to do a catch up on your brother's emails as I always enjoyed them so much! Good luck with the break you are having from the trial drug, but at least, as you say, it is only a break and then you will be back on it xReplyDelete